# SDR UALA2010123004777

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,220 hours, 10,714 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 392
- Condition: Reads Low
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT CONTROL SYS STATUS MESSAGE DISPLAYED WITH MAINT MSG 24-50241 LT FC BATTERY VOLTAGE LOW.   REPLACED LT FCDC BATTERY IAW MM, OPS CHECK GOOD, MESSAGE GONE.
